Idempotent-determined congruences on inverse semigroups.
Semigroup forum, Tome 12 (1976), pp. 233-244
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1976__12_134176,
author = {L. O'Carroll},
title = {Idempotent-determined congruences on inverse semigroups.},
journal = {Semigroup forum},
pages = {233--244},
year = {1976},
volume = {12},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SF_1976__12_134176/}
}
L. O'Carroll. Idempotent-determined congruences on inverse semigroups.. Semigroup forum, Tome 12 (1976), pp. 233-244. http://geodesic.mathdoc.fr/item/SF_1976__12_134176/